J. Cagnol and J. Zolésio, Hidden shape derivative in the wave equation with Dirichlet boundary condition, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.326, issue.9, 1999.
DOI : 10.1016/S0764-4442(98)80066-9

R. Correa and A. Seeger, Directional derivative of an minmax function, Nonlinear Anal, pp.13-22, 1985.

M. Cuer and J. P. Zolésio, Control of singular problem via differentiation of a Min-Max, Systems & Control Letters, vol.11, issue.2, pp.151-158, 1988.
DOI : 10.1016/0167-6911(88)90089-8

M. C. Delfour and J. Zolésio, Hidden boundary smoothness for some classes of differential equations on submanifolds, Optimization methods in partial differential equations, Contemp. Math, vol.209, p.5973, 1997.

M. C. Delfour and J. Zolésio, Curvatures and skeletons in shape optimization, Z. Angew. Math. Mech, vol.76, issue.3, 1996.

F. R. Desaint and J. P. Zolésio, Manifold Derivative in the Laplace???Beltrami Equation, Journal of Functional Analysis, vol.151, issue.1, pp.234-269, 1997.
DOI : 10.1006/jfan.1997.3130

I. Lasiecka and R. Triggiani, Control theory for partial differential equation Encyclopedia of mathematics, 2000.

J. Sokolowski and J. P. Zolésio, Introduction to shape optimization. Shape sensitivity analysis, Comput. Math, vol.16, 1992.

J. P. Zolésio, The material derivative (or speed) method for shape optimization Optimization of distributed parameter structures The Hague, NATO Adv. Sci. Inst. Ser. E: Appl. Sci, vol.50, pp.1089-1151, 1980.

J. Zolésio, Hidden boundary shape derivative for the solution to Maxwell equations and non cylindrical wave equations, Optimal control of coupled systems of partial differential equations, Internat. Ser. Numer. Math, vol.158, p.319345, 2009.